# SDR VNAA20250115021

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LBL 9 FLOOR BEAM IS CORRODED AT FS 1031.00 CORRECTIVE ACTION: DAMAGE WAS REPAIRED IAW REO 670-53-61-2395 REV-- DATED 2024-10-24 AND CRJ-700 SRM 53-00-41-201-001-A01
